On the homology and cohomology of complete intersections with isolated singularities
Compositio Mathematica, Volume 58 (1986) no. 3, p. 321-339
@article{CM_1986__58_3_321_0,
     author = {Dimca, Alexandru},
     title = {On the homology and cohomology of complete intersections with isolated singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {3},
     year = {1986},
     pages = {321-339},
     zbl = {0598.14017},
     mrnumber = {846909},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_3_321_0}
}
Dimca, Alexandru. On the homology and cohomology of complete intersections with isolated singularities. Compositio Mathematica, Volume 58 (1986) no. 3, pp. 321-339. http://www.numdam.org/item/CM_1986__58_3_321_0/

[1] G. Barthel and L. Kaup: Topologie des surfaces complexes compactes singulières. Sém. Math. Sup. 80, Les Presses de I'Université de Montréal, Montréal (1982). | MR 669382 | Zbl 0494.32011

[2] N. Bourbaki: Groupes et Algébre de Lie. Chap. IV, V, VI, Paris (1968).

[3] E. Brieskorn: Beispiele zur Differentialtopologie von Singularitäten. Invent. math. 2 (1966) 1-14. | MR 206972 | Zbl 0145.17804

[4] J.W. Bruce and C.T.C. Wall: On the classification of cubic surfaces. J. London Math. Soc. 19 (1979) 245-256. | MR 533323 | Zbl 0393.14007

[5] J.W. Bruce: A stratification of the space of cubic surfaces. Math. Proc. Camb. Phil. Soc. 87 (1980) 427-441. | MR 556923 | Zbl 0434.58009

[6] S.V. Chmutov: Monodromy groups of critical points of functions. Invent. math. 67 (1982) 123-131. | MR 664328 | Zbl 0468.57024

[7] A. Dimca: On isolated singularities of complete intersections. J. London Math. Soc. (2) 31, (1985) 401-406. | MR 812768 | Zbl 0532.14022

[8] I. Dolgachev: Integral quadratic forms: applications to algebraic geometry. Sém. Bourbaki, 35e année, 1982/1983, no. 611 (1983). | Numdam | Zbl 0535.10018

[9] W. Ebeling: Quadratische Formen und Monodromiegruppen von Singularitäten. Math. Ann. 255 (1981) 463-498. | MR 618180 | Zbl 0438.32004

[10] S.M. Gusein-Zade: The monodromy groups of isolated singularities of hypersurfaces. Russian math. Surveys 32 (1977) 23-69. | MR 476738 | Zbl 0379.32013

[11] H.A. Hamm: Lokale topologische Eigenschaften Komplexer Räume. Math. Ann. 191 (1971) 235-252. | MR 286143 | Zbl 0214.22801

[12] H.A. Hamm: Exotische Sphären als Umgebungsränder in speziellen Komplexen Räumen. Math. Ann. 197 (1972) 44-56. | MR 314073 | Zbl 0239.14003

[13] F. Hirzebruch: Topological Methods in Algebraic Geometry. Berlin-Heidelberg-New York, Springer-Verlag (1966). | MR 202713 | Zbl 0138.42001

[14] H. Knörrer: Isolierte Singularitäten von Durchschnitten zweier Quadriken. Bonner Math. Schriften, No. 117 (1980). | MR 578773 | Zbl 0457.14003

[15] A.S. Libgober and J.W. Wood: On the topological structure of even-dimensional complete intersections. Trans. Amer. Math. Soc. 267 (1981) 637-660. | MR 626495 | Zbl 0475.57013

[16] E.J.N. Looijenga: Isolated singular points on complete intersections. L.M.S. Lecture Note Series 77, Cambridge, Cambridge University Press (1984). | MR 747303 | Zbl 0552.14002

[17] V. Nikulin: Integral symmetric bilinear forms and some of their applications, Izv. Acad. Nauk. USSR 43 (1979) 111-177. | MR 525944 | Zbl 0408.10011

[18] C.T.C. Wall: Finite determinacy of smooth map-germs. Bull. London Math. Soc. 13 (1981) 481-539. | MR 634595 | Zbl 0451.58009